Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    10
  • views
    12,176

My Accutane Journey As An Athlete - Week 3

Augustus46

638 views

Description -

This week I had much less back pain, but my face burned when I run because of the sweat. The sides of my chin are really dry because I talk and laugh a lot. Also, for a whole day this week I felt super sad. However I don't know if it was something else that made me sad, or the medication just made me sadder. I had a enormous cyst on my cheek this week. It hurt so much, was super red and kept enlarging. In the end it took almost the whole week to go away and left a scar the size of a jellybean -_-. Thank you for reading these!

Side Effects -

- minor back pain

- way more blackheads on my nose

- burning sensation on my skin after I run (from the sun and the sweat)

- red skin

- super dry lips, skin, and eyes

- WAY less oil!!! I almost don't need blotting sheets anymore

- really really small pimples around my face

- feeling of sadness

- thirstiness

Advice -

- If you go to school, bring like 3 bottles of water (the metal bottles). You get really thirsty and it helps your body detoxifies.

- Wash your face right after you exercise and apply moisturizer

Skin This Week -

- One huge cyst on my cheek, continued to get larger and hurt so much. Went away on the 6th day? Left a big scar on my cheek though.



4 Comments


Recommended Comments

Out of curiosity, How old are you and what forms of acne did you have to where accutane was prescribed to you?

Share this comment


Link to comment

hayyy, im a runner...do you find accutane like slowing you down when you exercise? like exhausting you quicker than usual?

Share this comment


Link to comment

Out of curiosity, How old are you and what forms of acne did you have to where accutane was prescribed to you?

Heyy! I am almost 17 and I've had acne since I was 13 or 14. The worst point was when I had 4-7 cysts and many other smaller pimples on my face, not counting the occasional ones on my back. I am not sure if they are cystic or nodular cystic? However, they hurt so much so they had to be one of those.

Share this comment


Link to comment

hayyy, im a runner...do you find accutane like slowing you down when you exercise? like exhausting you quicker than usual?

Hi! Actually I haven't noticed quicker exhaustion, however I've seen other athletes say that was a side effect :/ I would suggest drinking TONS of water, I believe that it really helps your joints from drying up too much.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×